# SDR F3LA200800076

- Difficulty date: February 28, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N913FR
- Make and model: Airbus A319-112
- Aircraft serial: 1863
- Aircraft time: 20,124 hours, 8,533 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367228200200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C CHECK, INSPECTION REPORTED DAMAGE AND CORROSION WAS FOUND ON AFT CARGO PIT, REINFORCED FLOOR PANEL 151ZG.  MAINTENANCE REPAIRED THE FLOOR PANEL BY FABRICATING A NEW COVER SHEET FROM 2024-T3 AL IN ACCORDANCE WITH THE REQUIREMENTS OF E0 53-42-319-002 AND A319 SRM 51-44-11.  FOLLOWING COMPLETION OF THE REPAIR, THE FLOOR PANEL WAS INSPECTED AND FOUND ACCEPTABLE.
